# SDR ABXA080038

- Difficulty date: December 28, 2007
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 48,855 hours, 38,035 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T82506
- Condition: Cracked
- Location: Bs 1092
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE AT RIGHT BUTT LINE 25, STA 1092 WAS CRACKED AT UPPER END.  REMOVED AND REPLACED ANGLE IAW B767 SRM 51-40-02 AND 53-60-07.
